# SDR UALA2012031401662

- Difficulty date: March 14, 2012
- Submitted: March 28, 2012
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 81,389 hours, 13,144 cycles
- Engine: Pwa PW4060
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE AT RT FUSELAGE STATION 1373 BELOW STRINGER 28R REQUIRES BLENDING TO REMOVE DAMAGE AND HFEC.  BLENDED 4 AREAS REF SRM 53 -00-01, AND ACP'D HFEC INSPECTION OF DAMAGED AREAS REF NDT MAN PART 6 FOUND NO CRACKS.  TWO UPPER DAMAGED AREAS OUT OF SRM ALLOWABLE DAMAGE LIMITS.
